Im on byetta 10mcg pen 2 times a days every time I take it I feel nausea, vomiting. how can avoid?
- 4 Nov 2011 by osos43
- byetta, vomiting, diabetes, type 2, nausea/vomiting, side effect, doctor
im 48 yrs old with type 2 daiabet my doctor increased my doasage from 5mcg to 10mcg i been getting nausea, vomiting as a side effect can someone tell me how to avoid those side effects
4 Nov 2011
This is a serious side effect of this medicine, I am sorry no one has anwered your question sooner. Please read the following side effects & proceed to the nearest ER with a list of you meds, & your conditions. Your doctor should be also notified immediately. Hope this helps you... Mary6320009
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. recently gave me a sample pen of Byetta to use for one month. I am almost finished with this pen and will be getting a script for the 10mg pen ...
2 answers • 21 May 2010 • 1 star
I was begun on Metformin to help with weight loss to reduce my risk of diabetes. 4 days after beginning drug I began having high levels of nausea, ...
1 answer • 28 Jun 2010 • 1 star
Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. ...
1 answer • 11 Oct 2010 •
I have type 2 diabetes I'm having a hard time lowering my A1C levels. I live under trmendous stress so sugar levels rise. I had a nurse through ...
4 answers • 18 Mar 2011 •
My doctor just put me on Victoza. I'm a little nervous, but the reason for me taking it is for my type II diabetes. I've been reading other ...
5 answers • 2 Jun 2011 •